Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quantum invariants of random 3–manifolds

Nathan M Dunfield and Helen Wong

Algebraic & Geometric Topology 11 (2011) 2191–2205
Bibliography
1 M Atiyah, The geometry and physics of knots, Lezioni Lincee, Cambridge University Press (1990) MR1078014
2 M Atiyah, On framings of 3–manifolds, Topology 29 (1990) 1 MR1046621
3 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
4 M Boileau, H Zieschang, Heegaard genus of closed orientable Seifert 3–manifolds, Invent. Math. 76 (1984) 455 MR746538
5 P Diaconis, M Shahshahani, On the eigenvalues of random matrices, J. Appl. Probab. 31A (1994) 49 MR1274717
6 N M Dunfield, D P Thurston, A random tunnel number one 3–manifold does not fiber over the circle, Geom. Topol. 10 (2006) 2431 MR2284062
7 N M Dunfield, W P Thurston, Finite covers of random 3–manifolds, Invent. Math. 166 (2006) 457 MR2257389
8 M H Freedman, M J Larsen, Z Wang, The two-eigenvalue problem and density of Jones representation of braid groups, Comm. Math. Phys. 228 (2002) 177 MR1911253
9 S Garoufalidis, Applications of quantum invariants in low-dimensional topology, Topology 37 (1998) 219 MR1480887
10 W Haken, Various aspects of the three-dimensional Poincaré problem, from: "Topology of Manifolds (Proc Inst., Univ. of Georgia, Athens, Ga., 1969)", Markham, Chicago, Ill. (1970) 140 MR0273624
11 T Hall, S Schleimer, Hyperbolic genus 2 bundles with short monodromy (2002)
12 F Hiai, D Petz, The semicircle law, free random variables and entropy, Mathematical Surveys and Monographs 77, American Mathematical Society (2000) MR1746976
13 Y Kawada, K Itô, On the probability distribution on a compact group I, Proc. Phys.-Math. Soc. Japan $(3)$ 22 (1940) 977 MR0003462
14 M Larsen, Z Wang, Density of the SO(3) TQFT representation of mapping class groups, Comm. Math. Phys. 260 (2005) 641 MR2183960
15 W B R Lickorish, Three-manifolds and the Temperley–Lieb algebra, Math. Ann. 290 (1991) 657 MR1119944
16 W B R Lickorish, Quantum invariants of 3–manifolds, from: "Handbook of geometric topology", North-Holland (2002) 707 MR1886680
17 J Maher, Random Heegaard splittings, J. Topol. (to appear) arXiv:0809.4881
18 G Masbaum, J D Roberts, On central extensions of mapping class groups, Math. Ann. 302 (1995) 131 MR1329450
19 J Novak, Truncations of random unitary matrices and Young tableaux, Electron. J. Combin. 14 (2007) 21 MR2285825
20 A Papoulis, Probability, random variables, and stochastic processes, McGraw-Hill Book Co. (1965) MR0176501
21 D Petz, J Réffy, On asymptotics of large Haar distributed unitary matrices, Period. Math. Hungar. 49 (2004) 103 MR2092786
22 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
23 J Souto, Geometry, Heegaard splittings and rank of the fundamental group of hyperbolic 3–manifolds, from: "Workshop on Heegaard Splittings", Geom. Topol. Monogr. 12, Geom. Topol. Publ., Coventry (2007) 351 MR2408255
24 V G Turaev, Quantum invariants of knots and 3–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
25 F Waldhausen, Some problems on 3–manifolds, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 313 MR520549
26 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772
27 H Wong, Quantum invariants can provide sharp Heegaard genus bounds arXiv:0801.0738
28 H Wong, $\mathrm{SO}(3)$ quantum invariants are dense, Math. Proc. Cambridge Philos. Soc. 148 (2010) 289 MR2600143